# SDR AALA202112064165

- Difficulty date: November 29, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A300*
- Aircraft serial: 5795
- Aircraft time: 26,276 hours, 10,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: D5311236620100
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR PANEL MOUNT BRACKET LOCATED AT THE R1 DOOR WAY THRESHOLD JUST INBOARD OF THE GIRT BAR MOUNT. REPLACED MOUNT BRACKET PER EA 332260A AND AARD 51020-01.
